# SDR USAA2011082400037

- Difficulty date: August 19, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: D5463046220200
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON NR 2 PYLON SUPPORT FRAME BETWEEN PYLON STA 5178 TO 5369.  REPAIRED NR 2 PYLON SUPPORT FRAME  IAW SRM 54-52-12 FIG 211.
